# SDR USAA2013051500001

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 31,824 hours, 11,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40652800
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT LENS COVER IS MISSING.  INSTALLED RIGHT OVERWING EMERGENCY EXIT LIGHT LENS COVER.
